Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 195, NWS Atlanta, GA

May 24, 2017Jefferson County, Washington County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 24, 2017, 10:08 PM EDT for Jefferson County, Washington County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2017, 10:08 PM EDT (02:08 UTC)
Expired
May 24, 2017, 10:45 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jefferson County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2017-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2017-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1823 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

120 
WUUS52 KFFC 250208
SVRFFC
GAC163-303-250245-
/O.NEW.KFFC.SV.W.0195.170525T0208Z-170525T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1008 PM EDT WED MAY 24 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  East central Washington County in east central Georgia...
  Jefferson County in east central Georgia...

* Until 1045 PM EDT

* At 1007 PM EDT, severe thunderstorms were located along a line 
  extending from near Grange to near Davisboro and Pringle, moving 
  northeast at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Louisville, Wrens, Davisboro, Stapleton, Matthews, Stellaville,
  Grange and Stapletons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3321 8225 3311 8228 3306 8229 3300 8228
      3285 8260 3298 8262 3304 8264 3331 8238
      3330 8231 3327 8229 3327 8227 3323 8223
TIME...MOT...LOC 0207Z 228DEG 35KT 3306 8255 3295 8253 3286 8259 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
054 
WWUS52 KFFC 250227
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1027 PM EDT WED MAY 24 2017

GAC303-250236-
/O.CAN.KFFC.SV.W.0195.000000T0000Z-170525T0245Z/
Washington GA-
1027 PM EDT WED MAY 24 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WASHINGTON COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area, and therefore, the warning has been cancelled.

LAT...LON 3321 8225 3311 8228 3305 8229 3300 8228
      3289 8251 3292 8251 3295 8254 3302 8255
      3303 8260 3305 8262 3306 8262 3331 8238
      3330 8231 3327 8229 3327 8227 3323 8223
TIME...MOT...LOC 0226Z 232DEG 35KT 3327 8232 3305 8235 3294 8244 

$$

GAC163-250245-
/O.CON.KFFC.SV.W.0195.000000T0000Z-170525T0245Z/
Jefferson GA-
1027 PM EDT WED MAY 24 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR JEFFERSON COUNTY...

At 1026 PM EDT, severe thunderstorms were located along a line
extending from near Matthews to near Louisville to near Moxley,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Louisville, Wrens, Stapleton, Matthews, Stellaville, Grange and
Stapletons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3321 8225 3311 8228 3305 8229 3300 8228
      3289 8251 3292 8251 3295 8254 3302 8255
      3303 8260 3305 8262 3306 8262 3331 8238
      3330 8231 3327 8229 3327 8227 3323 8223
TIME...MOT...LOC 0226Z 232DEG 35KT 3327 8232 3305 8235 3294 8244 

HAIL...<.75IN
WIND...60MPH
 
$$
761 
WWUS52 KFFC 250238
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1038 PM EDT WED MAY 24 2017

GAC163-250246-
/O.EXP.KFFC.SV.W.0195.000000T0000Z-170525T0245Z/
Jefferson GA-
1038 PM EDT WED MAY 24 2017

...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON COUNTY WILL EXPIRE
AT 1045 PM EDT...
    
The storms which prompted the warning are moving out of the area, 
and therefore the warning will be allowed to expire. However, gusty 
winds are still possible with these thunderstorms across far eastern 
Jefferson County through 11 PM EDT.
.

LAT...LON 3321 8225 3311 8228 3305 8229 3300 8228
      3289 8251 3292 8251 3295 8254 3302 8255
      3303 8260 3305 8262 3306 8262 3331 8238
      3330 8231 3327 8229 3327 8227 3323 8223
TIME...MOT...LOC 0236Z 226DEG 32KT 3325 8227 3310 8230 3297 8236 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 9:35 PM EDT, 33 minutes earlier.

Area forecast discussion, May 24, 9:35 PM EDT, 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
935 PM EDT Wed May 24 2017

.UPDATE...
Cold front on the e side of the area with the last of the
thunderstorms associated. Showers over AL associated with
the upper Low will affect the n and portions of central GA
later tonight into Thursday before exiting.

BDL

&&

.PREV DISCUSSION... /Issued 700 PM EDT Wed May 24 2017/

SHORT TERM /Tonight through Friday/...
Complex system moving across the CWA with rotating cells
continuing across central GA. Will continue the Tornado Watch for
mainly the eastern half of the CWA along and ahead of the main
area of convection. Drier air is already moving into western GA
and this will continue to be the trend. Will end the pops from the
west through this evening, however the cold core H5 low will move
over the CWA and this will keep northern GA unstable enough for
scattered showers through the night. The H5 low move rapidly into
the Carolinas however with daytime heating and the proximity to
the cold core, there will continue to be scattered showers/tstorms
over northeast GA through much of Thursday. Skies become mostly
clear Thursday night and Friday. Winds will be gusty Thursday but
should diminish Thursday night and Friday.

17

LONG TERM /Friday Night through Wednesday/...
No major changes for the long term. Previous long term discussion
follows...

17

PREVIOUS DISCUSSION...
Shortwave ridge of high pressure will maintain dry and stable
conditions through Saturday, with temperatures quickly bouncing
back during the day Sat.

Moisture will gradually increase this weekend as W/SWerly flow
becomes more pronounced across the region ahead of large upr vortex
dropping south from central Canada over the northern Plains/upper
Midwest. By Sunday and into the first part of next week, several
shortwaves will interact with sufficient moisture and low lvl
convergence along a west-east oriented frontal boundary to
support an increasing chance of shower and a few thunderstorms.
This "system" is not looking nearly as impressive as what we've
been dealing with over the past few days but it will bring the
area more rain, on top of what we've had already. Drier air moves
in from the northwest late Monday into Tuesday with a nearly
stationary frontal boundary across north Florida/south Georgia -
where lingering chances for showers/storms will exist Tuesday.
Temperatures into early next week should remain around normal for
late May -- lower to mid 80s for highs and mid 60s for lows.

DJN.83

HYDROLOGY...
Storms with brief heavy rain continue across parts of eastern GA
but these are moving quickly and the threat of flash flooding has
ended. Will therefore cancel the Flash Flood Watch.

AVIATION...
00Z Update...
Best convection on the e side of the forecast area and will clear
MCN shortly. Otherwise Sct-Bkn VFR clouds with potential for MVFR
ceilings late tonight/early Thursday for a brief period with some
mainly shower activity for portions of n and central GA. All
MVFR-VFR ceilings diminishing Thursday. Surface winds mainly W
diminishing tonight to less than 10 kts then increasing 10-15 kts
with gusts to 25 kts during the day Thursday.

//ATL Confidence...00Z Update...
Low confidence for ceiling heights tonight.
Medium to high confidence for all other elements.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          56  75  56  84 /  50  30   0   0
Atlanta         56  74  58  84 /  30  10   0   0
Blairsville     51  69  51  80 /  50  40  10   5
Cartersville    55  74  55  85 /  50  20   0   0
Columbus        58  78  57  88 /  30  10   0   0
Gainesville     56  72  57  82 /  50  40   0   0
Macon           57  78  56  86 /  60  10   0   0
Rome            55  75  55  86 /  50  20   0   0
Peachtree City  55  75  54  85 /  30  10   0   0
Vidalia         62  79  60  87 /  80  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BDL
LONG TERM....20
AVIATION...BDL
Hazardous weather outlook, May 24, 6:00 PM EDT, 4 hours 8 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
600 PM EDT Wed May 24 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-250200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
600 PM EDT Wed May 24 2017

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...This Evening and Tonight...

Isolated severe thunderstorms possible across eastern portions of
north and central Georgia this evening.

The severe threat will be diminishing from west to east across the
area as instability and shear begin to weaken, however both remain
sufficient ahead of a cold front for a risk of severe thunderstorms
and even a brief tornado across the eastern portions of north and
central Georgia into this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

There is a chance for thunderstorms late Saturday into Sunday.
Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should monitor the latest information later this morning
through this afternoon for possible activation across much of
north and central Georgia.

In the hours before

Local storm report, May 24, 7:51 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT WED MAY 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     TSTM WND DMG     1 N ANGELVILLE          34.60N  84.89W
05/24/2017                   GORDON             GA   911 CALL CENTER

            HOME REPORTED TO BE DAMAGED AT THE INTERSECTION OF
            GA-136 AND DOVER ROAD.

&&

EVENT NUMBER FFC1700681

KING
Special weather statement, May 24, 8:53 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
853 PM EDT WED MAY 24 2017

GAZ083-084-095>097-107-250130-
Wilkinson GA-Houston GA-Laurens GA-Bleckley GA-Twiggs GA-Pulaski GA-
853 PM EDT WED MAY 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...SOUTHEASTERN
HOUSTON...NORTHWESTERN LAURENS...BLECKLEY...SOUTHEASTERN TWIGGS AND
NORTHERN PULASKI COUNTIES UNTIL 930 PM EDT...

At 852 PM EDT...a line of strong thunderstorms was along a line
extending from near Irwinton to near Magnolia to Klondike...and
moving northeast at 30 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Cochran, Hawkinsville, Jeffersonville, Irwinton, McIntyre, Dudley,
Toomsboro, Danville, Montrose, Allentown, Browndale, Tarversville,
Mobley Crossing, Nicklesville, Baileys Park, Royal, District Path,
Ocmulgee Public Fishing Area, Paulk and Goldsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3230 8363 3241 8359 3292 8325 3276 8297
      3249 8305 3242 8313 3245 8318 3234 8330
      3232 8329 3226 8336
TIME...MOT...LOC 0052Z 230DEG 28KT 3277 8319 3246 8345 3236 8356

HAIL...0.25IN
WIND...50MPH
Special weather statement, May 24, 8:55 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
855 PM EDT WED MAY 24 2017

GAZ050-060-061-073-250130-
Putnam GA-Baldwin GA-Hancock GA-Greene GA-
855 PM EDT WED MAY 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUTNAM...BALDWIN...
HANCOCK AND SOUTHEASTERN GREENE COUNTIES UNTIL 930 PM EDT...

At 855 PM EDT...a strong thunderstorm was over Milledgeville...moving
northeast at 40 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Milledgeville, Sparta, Midway-Hardwick, Liberty, Meriwether,
Devereux, Beulah, Underwood, Allenwood, Oconee Springs Park,
Scottsboro, Rockville, Plant Harlee Branch, Hardwick, Shoulderbone
and Culverton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3308 8304 3308 8305 3307 8305 3298 8312
      3299 8313 3300 8312 3301 8314 3299 8318
      3297 8316 3308 8335 3350 8317 3336 8282
TIME...MOT...LOC 0055Z 216DEG 33KT 3310 8321

HAIL...0.25IN
WIND...50MPH
Special weather statement, May 24, 9:20 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
920 PM EDT WED MAY 24 2017

GAZ074-083>085-096-097-109-250200-
Wilkinson GA-Washington GA-Johnson GA-Laurens GA-Bleckley GA-
Dodge GA-Twiggs GA-
920 PM EDT WED MAY 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WILKINSON...SOUTHERN
WASHINGTON...NORTHWESTERN JOHNSON...NORTHWESTERN LAURENS...
BLECKLEY...NORTHWESTERN DODGE AND EASTERN TWIGGS COUNTIES UNTIL 1000
PM EDT...

At 919 PM EDT...a line of strong thunderstorms extended from near
Toomsboro to near Oconee, Chappells Mill, Montrose, Goldsboro and
Mobley Crossing, moving east at 30 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, Sandersville, Cochran, Wrightsville, Irwinton, East Dublin,
Davisboro, Chester, Tennille, McIntyre, Dexter, Dudley, Harrison,
Toomsboro, Oconee, Danville, Montrose, Allentown, Riddleville and
Spann.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3264 8272 3254 8284 3235 8311 3231 8339
      3233 8341 3234 8343 3273 8319 3293 8317
      3297 8310 3295 8307 3299 8305 3306 8269
      3296 8260 3283 8258
TIME...MOT...LOC 0119Z 249DEG 27KT 3289 8306 3282 8301 3272 8300 3253
8316 3243 8326 3234 8341

HAIL...0.25IN
WIND...40MPH
Local storm report, May 24, 9:46 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
946 PM EDT WED MAY 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     TSTM WND DMG     3 SE FARMERSVILLE       34.46N  85.19W
05/24/2017                   CHATTOOGA          GA   911 CALL CENTER

            TREE DOWN AT THE INTERSECTION OF LITTLE SAND MOUNTAIN
            ROAD AND HAYWOOD VALLEY ROAD.

&&

EVENT NUMBER FFC1700682

KING
Special weather statement, May 24, 9:55 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
955 PM EDT WED MAY 24 2017

GAZ062-074>076-085-097-250245-
Jefferson GA-Washington GA-Glascock GA-Warren GA-Johnson GA-
Laurens GA-
955 PM EDT WED MAY 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...EASTERN WASHINGTON...
SOUTHEASTERN GLASCOCK...SOUTHEASTERN WARREN...JOHNSON AND
NORTHEASTERN LAURENS COUNTIES UNTIL 1045 PM EDT...

At 954 PM EDT...a line of strong thunderstorms extended from near
Grange to Riddleville, Spann and East Dublin, moving northeast at 55
mph.

  HAZARD...Winds up to 40 mph, frequent lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, Sandersville, Louisville, Wrightsville, East Dublin, Wrens,
Wadley, Davisboro, Tennille, Harrison, Stapleton, Bartow, Avera,
Riddleville, Edge Hill, Edgehill, Spann, Downs, Grange and Stapletons
Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3315 8227 3307 8229 3292 8228 3282 8239
      3281 8242 3280 8241 3275 8245 3253 8289
      3268 8295 3307 8278 3333 8241 3331 8240
      3330 8232 3327 8229 3326 8226 3323 8223
TIME...MOT...LOC 0154Z 233DEG 46KT 3310 8261 3293 8262 3270 8276 3257
8285

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 8:53 PM EDTSpecial Weather StatementFFCBleckley, Wilkinson37 min
May 24, 8:55 PM EDTSpecial Weather StatementFFCBaldwin, Hancock35 min
May 24, 9:20 PM EDTSpecial Weather StatementFFCBleckley, Washington, Wilkinson40 min
May 24, 9:55 PM EDTSpecial Weather StatementFFCJefferson, Johnson, Washington50 min
May 24, 10:25 PM EDTSpecial Weather StatementFFCTelfair, Wheeler50 min
May 24, 10:40 PM EDTSpecial Weather StatementFFCTreutlen50 min
May 24, 10:57 PM EDTSpecial Weather StatementFFCMontgomery, Toombs48 min
May 24, 11:06 PM EDTSpecial Weather StatementFFCToombs39 min
May 24, 11:32 PM EDTSpecial Weather StatementFFCToombs28 min
May 25, 9:50 AM EDTRiver Flood WarningFFCWhitfield24 hr
May 25, 10:06 AM EDTSpecial Weather StatementFFCWilkes24 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.